# SDR FDEA201807111664

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 42,648 hours, 16,382 cycles
- System (JASC): 3242 · Brake
- Part: Fuse
- Condition: Malfunctioned
- Location: Nr 1 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING NR 1 TIRE FOUND NR 1 BRAKE NOT WORKING WITH APPLICATION OF BRAKE. RESET NR 1 BRAKE ANTISKID MODULE HYDRAULIC FUSE AND BLEED NR 1 BRAKE CK FOR LEAKS NON FOUND. NR 1 BRAKE OPS CK GOOD
